| Model Number |
RLM314K3NPWR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the vividimage 4k surgical display and found the unit to be operating properly and was unable to duplicate the reported event.The technician tested the function and operation of the unit, confirmed it to be operating to specifications, and returned it to service.No repairs were required.No additional issues have been reported.
Event or Problem Description
The user facility reported the monitor to their vividimage 4k surgical display was "flickering" during a patient procedure.The procedure was completed successfully without delay.No report of injury.